Communications in Mathematical Physics

Linear response theory and the KMS condition

J. Naudts, A. Verbeure, and R. Weder

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 44, Number 1 (1975), 87-99.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103899255

Mathematical Reviews number (MathSciNet)
MR0432119

Zentralblatt MATH identifier
0322.46069

Subjects
Primary: 82.47

Citation

Naudts, J.; Verbeure, A.; Weder, R. Linear response theory and the KMS condition. Comm. Math. Phys. 44 (1975), no. 1, 87--99. https://projecteuclid.org/euclid.cmp/1103899255


Export citation